О нормальных базисах конечного поля

В.М. Сидельников

Matematiceskij sbornik (1987)

  • Volume: 175, Issue: 4, page 497-507
  • ISSN: 0368-8666

How to cite


Сидельников, В.М.. "О нормальных базисах конечного поля." Matematiceskij sbornik 175.4 (1987): 497-507. <http://eudml.org/doc/71894>.

author = {Сидельников, В.М.},
journal = {Matematiceskij sbornik},
keywords = {normal bases in finite fields; PGL(2,q); irreducible polynomials},
language = {rus},
number = {4},
pages = {497-507},
publisher = {Tipogr. Lissnera i Sobko},
title = {О нормальных базисах конечного поля},
url = {http://eudml.org/doc/71894},
volume = {175},
year = {1987},

AU - Сидельников, В.М.
TI - О нормальных базисах конечного поля
JO - Matematiceskij sbornik
PY - 1987
PB - Tipogr. Lissnera i Sobko
VL - 175
IS - 4
SP - 497
EP - 507
LA - rus
KW - normal bases in finite fields; PGL(2,q); irreducible polynomials
UR - http://eudml.org/doc/71894
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.